MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS REVERSED; UNCEMENTED SHOULDER PROTHESIS

FX SOLUTIONS HUMERIS REVERSED; UNCEMENTED SHOULDER PROTHESIS
Model Number 313-0706
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2022 due to instability, approximately 1170 days after the first surgery.The surgeon explanted 1 humeral cup 36+6.The surgeon implanted 1 reversed adapter and 1 humeral cup 36+9.
 
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number 3014128390-2022-00021.

Brand Name
HUMERIS REVERSED
Common Device Name
UNCEMENTED SHOULDER PROTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key15155495
Report Number3009532798-2022-00120
Device Sequence Number17459913
Product Code HSD
UDI-Device Identifier03701037301364
UDI-Public03701037301364
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/01/2022
Device Model Number313-0706
Device Catalogue Number313-0706
Device Lot NumberL0588
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2022
Initial Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown